# SDR VNAA202303110001

- Difficulty date: March 11, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15471
- Aircraft time: 7,522 hours, 6,524 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR OF CRACK DAMAGE TO PAX DOOR NEEDS PERFORMED: REPAIRED PAX DOOR FWD WEB IAW CRJ-900 SRM 52-11-04-201-004-A01.
